# SDR SWAA2021031654980

- Difficulty date: February 22, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 44,891 hours, 23,333 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WIGGLE PLATE I/B OF #6 FLAP TRACK CRACKED AT RIVET HOLE / REMOVED AND REPLACED WIGGLE PLATE ( P/N # 115A2781-4 ) PER SRM 51-40-02 .
